# SDR JGVR20230720001

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 13,705 hours, 9,169 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED CRACKED INBOARD END RIB OF THE RH HORIZONTAL STABILIZER, LOWER FLANGE AT RBL 8.8, PER REPAIR -2 OF TEXTRON REPAIR DEFINITION S-680-ATA55/08RD REVISION – BY NDT MAPPING CRACK, TRIMMING CRACKED AREA, FABRICATING AND INSTALLING REPAIR PIECES.
